| Model Number |
GN1500 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
07/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Physician was attempting to use the snare retrieval device during procedure for non-medtronic aortic valve replacement.The device was inspected with no issues noted and was prepared as per ifu.It was reported that kink damage occurred during insertion into thepatient.The loop from the snare detached in the patient.The catching ring fell off and another snare was used for retrieval.The loop from the detached snare was attempted to be retrieved with the second snare however, the second snare failed to retrieve the detached loop.The detached component was left in patient.No patient injury was reported.
Additional Manufacturer Narrative
Device evaluation upon opening of the returned device, it was observed that the incorrect device was returned for analysis.No snare was returned for analysis.What appears to be a guide wire was returned.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.